On new subclasses of meromorphic univalent functions with positive coefficients

Mostafa Albehbah, Maslina Darus

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, a new class S<sup>∗</sup><inf>ω</inf>(k, α) of meromorphic univalent functions has been introduced and studied in D = {z : 0 < |z| < 1}. The aim of this work is to prove some properties for the class S<sup>∗</sup><inf>ω</inf>(k, α).

Original languageEnglish
Pages (from-to)481-493
Number of pages13
JournalFar East Journal of Mathematical Sciences
Volume97
Issue number4
DOIs
Publication statusPublished - 1 Jun 2015

Fingerprint

Univalent Functions
Meromorphic Function
Coefficient
Class

Keywords

  • Analytic function
  • Differential operator
  • Meromorphic functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On new subclasses of meromorphic univalent functions with positive coefficients. / Albehbah, Mostafa; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 97, No. 4, 01.06.2015, p. 481-493.

Research output: Contribution to journalArticle

@article{b1a169637b264c7bb173c46b4c8f029d,
title = "On new subclasses of meromorphic univalent functions with positive coefficients",
abstract = "In this paper, a new class S∗ω(k, α) of meromorphic univalent functions has been introduced and studied in D = {z : 0 < |z| < 1}. The aim of this work is to prove some properties for the class S∗ω(k, α).",
keywords = "Analytic function, Differential operator, Meromorphic functions",
author = "Mostafa Albehbah and Maslina Darus",
year = "2015",
month = "6",
day = "1",
doi = "10.17654/FJMSJun2015_481_493",
language = "English",
volume = "97",
pages = "481--493",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "4",

}

TY - JOUR

T1 - On new subclasses of meromorphic univalent functions with positive coefficients

AU - Albehbah, Mostafa

AU - Darus, Maslina

PY - 2015/6/1

Y1 - 2015/6/1

N2 - In this paper, a new class S∗ω(k, α) of meromorphic univalent functions has been introduced and studied in D = {z : 0 < |z| < 1}. The aim of this work is to prove some properties for the class S∗ω(k, α).

AB - In this paper, a new class S∗ω(k, α) of meromorphic univalent functions has been introduced and studied in D = {z : 0 < |z| < 1}. The aim of this work is to prove some properties for the class S∗ω(k, α).

KW - Analytic function

KW - Differential operator

KW - Meromorphic functions

UR - http://www.scopus.com/inward/record.url?scp=84929911063&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929911063&partnerID=8YFLogxK

U2 - 10.17654/FJMSJun2015_481_493

DO - 10.17654/FJMSJun2015_481_493

M3 - Article

VL - 97

SP - 481

EP - 493

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 4

ER -